U.S. doctors online nowAsk doctors free
A 21-year-old member asked:

I'm off lexapro (escitalopram) now for just over a week and the only side effect i experience is tiredness it's interfering with my day how long until this passes?

4 doctor answers12 doctors weighed in
Dr. Aaron Stupple
Dr. Aaron Stuppleanswered
General Practice 9 years experience
Another week: Tiredness is a common symptom after stopping lexapro (escitalopram). It usually takes a few days to arise, and while certainly bothersome, goes away within one to two weeks. If you are still experiencing significant fatigue for more than two weeks total, you should ask your doctor.
Dr. David Hicks
Family Medicine 43 years experience
May be related: Why did you stop were you instructed to do so the side effects may actually be discontinuation symptoms and perhaps you need to stay on that dose or at least consult your prescribing physician for advise.
Dr. Laura Davies
Psychiatry 24 years experience
Not long: It depends on what dose you were taking, how long you were taking it, and what other medications you are taking. Try to stick to a regular schedule, get exercise, and you should be feeling better in the next 3-7 days.
Dr. Kevin Nasky
Psychiatry 16 years experience
Perhaps never.: Depends. Though this fatigue could be a discontinuation side effect (depending on how abruptly you stopped the medication), but it could be a reemergence of the depression that the Lexapro (escitalopram) had been treating.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 20, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.